MathSciNet Relay Station
MathSciNet bibliographic data
MR1658172 30C62
MacManus, Paul; Näkki, Raimo; Palka, Bruce Quasiconformally bi-homogeneous compacta in the complex plane. Proc. London Math. Soc. (3) 78 (1999), no. 1, 215–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement